MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-390-38
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the display was erratic.When the lid was off, it went blank and glitched.It had erratic temperature readings.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 08-oct-2024.H6.Medical device problem codes: corrected.H6.Component code: updated.Investigation summary: the affected device was returned for evaluation.Visual inspection performed.Device was in good physical condition.Filled the reservoir with water and turned the power on for 30 minutes.The lcd (liquid crystal display) is erratic, due to the pcb (printed circuit board) being defective.The customer's complaint was verified.No actions taken due to the demand, condition, and age of the device.It is deemed beyond economical repair and will be scrapped.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20258683
Report Number3012307300-2024-09619
Device Sequence Number7564160
Product Code LGZ
UDI-Device Identifier10695085002826
UDI-Public(01)10695085002826(11)150507
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-390-38
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown